# SDR R61A201405290731

- Difficulty date: May 29, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 17038342001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT PYLON STIFFENER ON OTBD SIDE CRACKED, MX R & R STIFFENER IAW SRM 51-43-02, 51-41-02.
